Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 83, NWS Topeka, KS

May 24, 2019Cloud County, Ottawa County, Republic County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 24, 2019, 2:17 AM CDT for Cloud County, Ottawa County, Republic County, Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 2:17 AM CDT (07:17 UTC)
Expired
May 24, 2019, 3:00 AM CDT
In force
43 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cloud County, KS, Ottawa County, KS, Republic County, KS

The radar

The Grand Island radar (KUEX), 118 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:33 AM CDTTSTM WND DMGTescott, KSDELAYED REPORT...SEVERAL WINDOWS BLOWN OUT FROM HOMES. NUMEROUS TREES AND POWER LINES WERE SNAPPED WITHIN THE CITY.
May 24, 2:43 AM CDTTSTM WND DMGMinneapolis, KSDELAYED REPORT...NUMEROUS REPORTS OF TREES AND POWER LINES SNAPPED WITHIN THE CITY.
May 24, 2:50 AM CDTTSTM WND DMG1 Ese Minneapolis, KS3 LARGE TREES BLOWN DOWN IN CEMETERY. DELAYED REPORT. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:37 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.3 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
290 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

001 
WUUS53 KTOP 240717
SVRTOP
KSC029-143-157-240800-
/O.NEW.KTOP.SV.W.0083.190524T0717Z-190524T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
217 AM CDT Fri May 24 2019

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in north central Kansas...
  Southeastern Republic County in north central Kansas...
  Cloud County in north central Kansas...

* Until 300 AM CDT.

* At 215 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles north of Beloit to near Lincoln to near
  Ellsworth, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Concordia, Minneapolis, Clyde, Bennington, Miltonvale, Glasco,
  Delphos, Tescott, Jamestown, Cuba, Norway, Culver, Wells, Agenda,
  Aurora, Niles and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for north central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3964 9793 3990 9737 3896 9738 3896 9793
TIME...MOT...LOC 0715Z 238DEG 48KT 3953 9809 3901 9814 3872 9826 

HAIL...1.00IN
WIND...60MPH
 
$$

Gargan
2 follow-up statements
849 
WWUS53 KTOP 240737
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
237 AM CDT Fri May 24 2019

KSC029-143-157-240800-
/O.CON.KTOP.SV.W.0083.000000T0000Z-190524T0800Z/
Ottawa-Republic-Cloud-
237 AM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR OTTAWA...SOUTHEASTERN REPUBLIC AND CLOUD COUNTIES...

At 236 AM CDT, severe thunderstorms were located along a line
extending from near Norway to near Ada to 8 miles northwest of
Brookville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Concordia, Minneapolis, Clyde, Bennington, Miltonvale, Glasco,
Delphos, Tescott, Jamestown, Cuba, Norway, Culver, Wells, Agenda,
Aurora, Niles and Ada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for north central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3964 9793 3990 9737 3896 9738 3896 9793
TIME...MOT...LOC 0736Z 238DEG 48KT 3967 9780 3915 9785 3886 9797 

HAIL...1.25IN
WIND...60MPH
 
$$

Gargan
126 
WWUS53 KTOP 240753
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
253 AM CDT Fri May 24 2019

KSC029-143-157-240800-
/O.CON.KTOP.SV.W.0083.000000T0000Z-190524T0800Z/
Ottawa-Republic-Cloud-
253 AM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR OTTAWA...SOUTHEASTERN REPUBLIC AND CLOUD COUNTIES...

At 252 AM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Belleville to 9 miles east of
Delphos to near Bennington, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Concordia, Minneapolis, Clyde, Bennington, Miltonvale, Cuba, Wells,
Agenda, Aurora and Niles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CDT for north central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 9775 3990 9737 3896 9738 3896 9775
TIME...MOT...LOC 0752Z 237DEG 48KT 3979 9755 3927 9760 3905 9757 

HAIL...1.00IN
WIND...60MPH
 
$$

Gargan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:33 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 24, 12:33 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1233 AM CDT Fri May 24 2019

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Friday Evening)
Issued at 324 PM CDT Thu May 23 2019

This afternoon, the mid level trough was observed across northern
Utah with a notable perturbation on water vapor lifting across
western Kansas. Coverage of showers and thunderstorms is beginning
to expand across western Kansas at the current hour with the
anticipation of these cells organizing into line segments as the
atmosphere becomes increasingly unstable further eastward into south
central and portions of north central Kansas. In addition to our
focus out west, we are also monitoring a warm front positioned from
the Kansas and Oklahoma border through southeast KS to south central
MO. While models are vary some on the northward progression this
afternoon, most short term guidance lift the front in the Ottawa,
Dickinson, and Morris county area by 6 PM this evening. The latest
runs of the HRRR and RAP are indicating the potential for some
initial cell development ahead of the western Kansas convection
within the warm sector south of the front or in vicinity during the
late afternoon and early evening. These supercells may be more
discrete and given the low level effective helicity increasing to
near 200 m2/s2 at this time, the threat for a few tornadoes is
possible in addition to large hail and damaging wind gusts. These
cells are expected to lift north and east during the early evening,
merging with the line of convection entering north central Kansas
after 9 PM.

The strong low level southerly jet coupled with >2000 J/KG of MUCAPE
suggest the strongest updrafts within the line may produce damaging
wind gusts and large hail. Storm mergers should deter the tornado
threat later in the evening, however cannot be completely ruled out.
Latest several runs of the RAP, HRRR, and HREF are hinting at
minimal forward progression overnight with the heaviest
concentration of rainfall remaining over north central Kansas. These
areas may be subject to the highest rainfall amounts with forecast
totals from 2 to 3 inches through Friday morning. Locally higher
amounts up to 5 inches are possible. Further south and east towards
much of northeast and east central areas, storms are expected to
gradually weaken in these areas, therefore 1 to 2 inches is the more
likely scenario. Based on the 2 to 3 inches stretching towards far
northeast areas, have decided to expand the Flood Watch to include
areas near the Nebraska border, Jackson, and Pottawatomie counties
for tonight.

Overall trends have the convection clearing north and east Friday
morning with a break in precip expected during the afternoon. As the
warm front reaches the Nebraska border tomorrow, much of the area
warms to the lower 80s with dewpoints potentially reaching 70
degrees by late afternoon. As the upper trough shifts towards the
North Dakota area by late afternoon, a mid level jet max lifts over
the plains with focus for development along a southwest to northeast
oriented boundary. Given the high instability and strong bulk shear
values up to 50 kts, severe storms are likely with all modes
possible, especially heavy rainfall through the overnight hours. For
tomorrow afternoon and evening, the focus area for heaviest rainfall
appears to bisect the CWA, from Dickinson county through Marshall
county, along with areas south and east.

.LONG TERM...(Saturday through Thursday)
Issued at 324 PM CDT Thu May 23 2019

Focus in the extended remains in the heavy rainfall and severe storm
potential from Saturday through Tuesday. Mean southwesterly flow
aloft coupled with several perturbations ejecting into the central
plains enhances the flooding potential, especially given that some
areas have received in upwards of 10 inches of rain since the
beginning of the month.

On Saturday, a boundary is progged to be positioned somewhere over
the state with indications for development along the boundary in the
afternoon, becoming more widespread in coverage in the evening
hours. Models are still differing on position of the boundary and
therefore where the heaviest rainfall axis occurs is still in
question. Confidence however remains moderate that portions of
central Kansas will see the best chance for scattered severe storms
and the heaviest rainfall. Surface based convection is more probable
given the lack of inhibition and expansive instability. Effective
bulk shear is not as high, but still supportive of supercells with
all hazards being possible. As storms congeal overnight, a line of
storms is likely as they progress across over most of the CWA late
Saturday night.

A similar scenario occurs Sunday night with the best pops currently
over north central Kansas. Activity spreads eastward over much of
northeast Kansas Memorial Day afternoon and evening as the main cold
front arrives. As the cold front surges through Tuesday morning,
there is finally a break in precip with a cooler and drier airmass
in place on Tuesday. Thereafter, upper ridge tries to build over the
Pacific Northwest with another closed low turning across the
southwest. Models differ on the strength of the upper ridge and
whether the closed low has an impact on the central plains after
Wednesday. Kept low chances throughout the week given the GFS is
still showing scattered storms in the area. Temps during the
extended are near normal in the mid and upper 70s for highs.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1233 AM CDT Fri May 24 2019

VFR conditions are expected outside of convectio, The warm front
has moved north of the terminals resulting in an improvement to
VFR. Expect scattered tsra near MHK to migrate or develop toward
TOP and FOE by 09Z. LLWS will continue through 13Z. Winds
southeast around 10 kts becoming south by 12Z. Scattered
TSRA my redevelop after 21Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for
KSZ008>012-020>024-034>037.

&&

SHORT TERM...Prieto
LONG TERM...Prieto
AVIATION...53
Hazardous weather outlook, May 23, 3:32 PM CDT, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
332 PM CDT Thu May 23 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-242045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
332 PM CDT Thu May 23 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Scattered severe storms are possible after 6 PM this evening and
continuing through midnight across north central Kansas. Large
hail, damaging winds, and a tornado or two cannot be ruled out.
Locally heavy rainfall is possible as storms are expected to move
slowly and train over the same locations throughout the evening.
Rainfall amounts of 2 to 3 inches are expected for portions of
north central and far northeast Kansas. Locally higher amounts up
to 5 inches are possible through Friday morning.

The flash flood watch was expanded to include north central and
portions of northeast Kansas from this afternoon through Friday
morning. Flooding is especially dangerous at night when
flood waters are harder to see.

River flooding will also continue this evening and tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The threat for severe weather continues Friday and Saturday, with
heavy rainfall and flooding also a hazard with these storms.

River flooding is expected to continue through much of the
week and into the Memorial Day holiday weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, May 23, 8:51 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
851 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLASH FLOOD      MORGANVILLE             39.47N 97.19W
05/23/2019                   CLAY               KS   911 CALL CENTER

            WATER IS BEGINNING TO RUN OVER ROADWAYS NEAR
            MORGANVILLE, CLIFTON, AND IDANA. UNKNOWN AT
            THIS TIME IF ROADS ARE NEEDING TO BE CLOSED
            - OFFICIALS ARE CHECKING.

&&

JP
Local storm report, May 23, 9:07 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
907 PM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 E GREEN               39.43N 96.96W
05/23/2019  E1.00 INCH       RILEY              KS   PUBLIC

            A FEW QUARTER SIZED HAIL STONES.

&&

SMB
Special weather statement, May 23, 9:11 PM CDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
911 PM CDT Thu May 23 2019

KSZ010-240245-
Marshall-
911 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL COUNTY UNTIL
945 PM CDT...

At 911 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Waterville, moving northeast at 50 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Blue Rapids and Waterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central and northeastern Kansas.

LAT...LON 3982 9629 3959 9658 3960 9681 3964 9681
      3982 9667
TIME...MOT...LOC 0211Z 221DEG 44KT 3961 9673

BD
Special weather statement, May 23, 9:39 PM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Topeka KS
939 PM CDT Thu May 23 2019

KSZ010-011-240315-
Nemaha-Marshall-
939 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEMAHA AND CENTRAL
MARSHALL COUNTIES UNTIL 1015 PM CDT...

At 939 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Blue Rapids, moving northeast at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marysville, Frankfort, Axtell, Beattie and Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Kansas.

LAT...LON 3963 9652 3974 9671 4000 9652 4000 9605
TIME...MOT...LOC 0239Z 221DEG 49KT 3974 9656

BD
Special weather statement, May 23, 10:36 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
1036 PM CDT Thu May 23 2019

KSZ008-009-240400-
Republic-Washington-
1036 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC AND NORTHWESTERN
WASHINGTON COUNTIES UNTIL 1100 PM CDT...

At 1035 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Deshler to 6 miles east of
Republic to 3 miles north of Norway. Movement was northeast at 55
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Belleville, Scandia, Cuba, Norway, Republic, Haddam, Munden, Narka,
Mahaska and Agenda.

A Tornado Watch remains in effect until midnight CDT for north
central Kansas.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Kansas.

LAT...LON 4000 9722 3971 9727 3965 9787 3966 9787
      3985 9781 4000 9783
TIME...MOT...LOC 0335Z 226DEG 50KT 4007 9770 3992 9770 3974 9777

Hennecke
Special weather statement, May 23, 11:13 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Topeka KS
1113 PM CDT Thu May 23 2019

KSZ035>037-240500-
Geary-Dickinson-Morris-
1113 PM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKINSON...
SOUTHWESTERN GEARY AND WESTERN MORRIS COUNTIES UNTIL MIDNIGHT CDT...

At 1112 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Tampa, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this line of storms.

Locations impacted include...
Junction City, Herington, Enterprise, White City, Hope, Woodbine,
Wilsey, Parkerville and Latimer.

This includes Interstate 70 near mile marker 296.

A Tornado Watch remains in effect until midnight CDT for central and
east central Kansas.

LAT...LON 3889 9721 3904 9673 3860 9657 3858 9693
      3861 9693 3861 9724
TIME...MOT...LOC 0412Z 236DEG 36KT 3861 9718

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:20 PM CDTSevere Thunderstorm WarningTOPOttawa40 min
May 23, 7:28 PM CDTSpecial Weather StatementTOPOttawa32 min
May 23, 7:30 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa45 min
May 23, 7:37 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Riley, Washington38 min
May 23, 7:40 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington50 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Washington34 min
May 23, 8:06 PM CDTSpecial Weather StatementTOPRepublic24 min
May 23, 8:08 PM CDTAreal Flood WarningTOPClay, Cloud, Dickinson, Ottawa3 hr
May 23, 8:16 PM CDTSpecial Weather StatementTOPClay29 min
May 23, 8:30 PM CDTSpecial Weather StatementTOPMarshall30 min
May 23, 8:43 PM CDTSpecial Weather StatementTOPClay32 min
May 23, 8:46 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington29 min
May 23, 9:11 PM CDTSpecial Weather StatementTOPMarshall34 min
May 23, 9:39 PM CDTSpecial Weather StatementTOPMarshall36 min
May 23, 10:36 PM CDTSpecial Weather StatementTOPRepublic24 min
May 23, 11:13 PM CDTSpecial Weather StatementTOPDickinson, Geary, Morris47 min
May 24, 2:56 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa, Republic, Washington49 min
May 24, 3:41 AM CDTSpecial Weather StatementTOPMarshall, Nemaha, Pottawatomie, Riley49 min
May 24, 4:04 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha41 min
May 24, 4:29 AM CDTSevere Thunderstorm WarningTOPBrown, Nemaha31 min
May 24, 4:37 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha23 min
May 24, 4:58 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson17 min
May 24, 8:17 AM CDTRiver Flood WarningTOPNemaha21 hr
May 24, 9:45 AM CDTRiver Flood WarningTOPCloud7 days
May 24, 9:55 AM CDTRiver Flood WarningTOPGeary4 days
May 24, 2:48 PM CDTSpecial Weather StatementTOPLyon57 min
May 24, 3:08 PM CDTRiver Flood WarningTOPCloud54 hr
May 24, 3:10 PM CDTRiver Flood WarningTOPMarshall, Washington7 days
May 24, 4:16 PM CDTSevere Thunderstorm WarningTOPLyon44 min
May 24, 4:25 PM CDTTornado WarningTOPLyon50 min
May 24, 5:11 PM CDTFlash Flood WarningTOPLyon, Morris4 hr
May 24, 5:12 PM CDTTornado WarningTOPCoffey, Lyon, Osage33 min
May 24, 5:36 PM CDTSpecial Weather StatementTOPJackson24 min
May 24, 5:39 PM CDTSpecial Weather StatementTOPAnderson36 min
May 24, 5:41 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin21 min
May 24, 5:42 PM CDTSevere Thunderstorm WarningTOPCoffey, Osage48 min
May 24, 5:50 PM CDTSpecial Weather StatementTOPJefferson25 min
May 24, 5:50 PM CDTTornado WarningTOPCoffey, Osage18 min
May 24, 6:02 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage43 min
May 24, 6:05 PM CDTSevere Thunderstorm WarningTOPCoffey40 min
May 24, 6:09 PM CDTFlash Flood WarningTOPAnderson4 hr
May 24, 6:12 PM CDTSpecial Weather StatementTOPJackson33 min
May 24, 6:22 PM CDTFlash Flood WarningTOPAnderson, Coffey, Osage4 hr
May 24, 6:31 PM CDTSpecial Weather StatementTOPDouglas29 min
May 24, 6:34 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage56 min
May 24, 6:36 PM CDTFlash Flood WarningTOPDouglas, Franklin4 hr
May 24, 6:45 PM CDTSpecial Weather StatementTOPAnderson30 min
May 24, 6:57 PM CDTSpecial Weather StatementTOPBrown18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.